# SDR CA021007010

- Difficulty date: October 6, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 10513143
- Condition: Worn
- Location: Main Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED UNUSUAL VERTICAL VIBRATION IN HOVER AND LANDED IMMEDIATELY.  MAINTENANCE DICOVERED BLUEMAIN ROTOR ROTATING CONTROL ROD LOWER ROD END BEARING HAD EXCESSIVE PLAY.  THIS WASDUE TO 1/3TH OF THE SPHERICAL BEARING OUTER RACE WORN AWAY.  SPHERICAL BALL BEARING HAD BEEN NEARLY CONTACTING THE ROD END. ROD END REPLACED,  A/C TRACKED AND RETURNED TO SERVICE.
